# SDR SWAA2020042043336

- Difficulty date: April 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 27,779 hours, 12,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOP / REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06.
